Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Felipe SANDOVAL
|Number||Authors, Title and Details|
Gabriel N. GATICA, Cristian INZUNZA, Ricardo RUIZ-BAIER, Felipe SANDOVAL: A posteriori error analysis of Banach spaces-based fully-mixed finite element methods for Boussinesq-type models. Journal of Numerical Mathematics, vol. 30, 4, pp. 325-356, (2022).
Sergio CAUCAO, Gabriel N. GATICA, Ricardo OYARZÚA, Felipe SANDOVAL: Residual-based a posteriori error analysis for the coupling of the Navier-Stokes and Darcy-Forchheimer equations. ESAIM: Mathematical Modelling and Numerical Analysis, vol. 55, 2, pp. 659-687, (2021).
Sergio CAUCAO, Gabriel N. GATICA, Felipe SANDOVAL: A fully-mixed finite element method for the coupling of the Navier-Stokes and Darcy-Forchheimer equations. Numerical Methods for Partial Differential Equations, vol. 37, 3, pp. 2550-2587, (2021).